Its always a possibility . . . but seems odd that the dizziness would start 3 weeks after the increase.
Usually, that type of symptoms from a med would happen sooner. Your doctor or pharmacist would know better though. Your doctor was very wise in having you gradually build your dose. Plaq is usually better tolerated, the longer it is taken.
But the dizziness can be caused by lupus symptoms. Have you let your Mom know that you are feeling dizzy? We always have to make sure that we are careful when we feel "off". We don't drive the car and we are careful when we use the steps because its easy to fall when you are feeling like that. So be careful navigating.
Lots of our symptoms are caused by inflammation. I hope you aren't beginning a flare (a worsening of your symptoms).
Some of the others will have comments too.
Make sure your Mom knows how you are feeling. Most of us keep a symptoms journal from day to day so we are able to accurately describe issues to our doctors.
In His Grip
AlwaysRosie "We can't control the waves, but we can learn how to surf!!"
Co-Moderator - Lupus Forum
UCTD, Inflammatory Arthritis, Diverticulosis, (recent dx - Sjogrens, Crohn’s 4/08)
Clickable Links: Lupus Resources Lupous.Org Lupus Criteria (4 of 11) Lupus Chapter Locator